Translator Disclaimer
2017 The integral trace form of cyclic extensions of odd prime degree
Everton Luiz de Oliveira, J. Carmelo Interlando, Trajano Pires da Nóbrega Neto, José Othon Dantas Lopes
Rocky Mountain J. Math. 47(4): 1075-1088 (2017). DOI: 10.1216/RMJ-2017-47-4-1075

Abstract

Let $L/\mathbb {Q}$ be a cyclic extension of degree~$p$, where $p$ is an odd unramified prime in $L/\mathbb {Q}$. An explicit description of the integral trace form $Tr _{L/\mathbb {Q}}(x^2)|_{\mathfrak O_L}$, where~$\mathfrak O_L$ is the ring of algebraic integers of $L$, is given, and an application to finding the minima of certain algebraic lattices is presented.

Citation

Download Citation

Everton Luiz de Oliveira. J. Carmelo Interlando. Trajano Pires da Nóbrega Neto. José Othon Dantas Lopes. "The integral trace form of cyclic extensions of odd prime degree." Rocky Mountain J. Math. 47 (4) 1075 - 1088, 2017. https://doi.org/10.1216/RMJ-2017-47-4-1075

Information

Published: 2017
First available in Project Euclid: 6 August 2017

zbMATH: 06790005
MathSciNet: MR3689945
Digital Object Identifier: 10.1216/RMJ-2017-47-4-1075

Subjects:
Primary: 11E12, 11H31, 11H50, 11R18, 11R33

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 4 • 2017
Back to Top